Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red patches on the skin that get scaly, itchy on scratching, recurrence after stopping betaderm. Cause and remedy?

hi,i have many red patches that get scally when i scratch them, they sometimes get itchy. i went to the doctor and he gave me a cream called betaderm, i thought it was kinda useless since i had about 15 of them, not all on the same spot but all around my body, back, chest , legs and arms, they are somewhat unnoticeable since they are not all together. i used the cream and put it on twice a day for about two weeks, i did get rid of them but all of a sudden i stopped and got another 10 in different spots, on my arms back, chest and legs. im not sure what this might be. please help.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response

i advise you to stop mik and diary products
no ils mustard coconut walnut groundnut almonds soya
apply olive cook in olive
no milk and nut containg soap oils creams and ointments
take oil free and greese free diet
tab mehotrextate 2.5 mgm once week

apply clindac a gel morning and evening
calamine in after noon
do 2 months and ask for next step

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor